# SDR SWAA2022072929426

- Difficulty date: July 14, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL/BAFFLE UNDER TRANSITION ANGLE R/H STA.747-767 / [01] CORROSION OUT OF LIMITS PER SRM 53-00-53-!A-2;[02] REPLACED INTERCOSTAL/BAFFLE PER SRM 51-10-02;[03] VERIFIED.... C/W REPLACED INTERCOSTAL/BAFFLE PER SRM 51-10-02
